# SDR DALA1121096904

- Difficulty date: February 1, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 75,877 hours, 34,709 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT OF L4 DOOR CENTER SECTION AT APPX STA 1680.8 SKIN HAS WRINKLE.  COMPLIED WITH ERA 490326-14 REV ORIG AT SAA DURING HMV ON NR CARD 174178.
